# SDR ASAA2019022228332

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,742 hours, 14,341 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Grommet
- Condition: Migrated
- Location: Nr 1 Engine
- Part time: 52,121 hours, 18,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD NR 1 ENGINE FOUND GROMMET MIGRATING CAUSING CUT INSULATION ON WIRE AT THE THEMO ANTI ICE VALVE SOLENOID. GROUNDED - YES. THE DAMAGE REFERENCED ABOVE IS CONTAINED WITHIN THE ENGINE COWL TAI VALVE. LRU REQUIRES REPLACEMENT. REMOVED AND REPLACED ANTI ICE VALVE ON NR 1 ENG REF AMM 30-21-11-401, PERFORMED LEAK CHECK NO DEFECTS NOTED.
